# SDR FDEA202112173105

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,382 hours, 27,451 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 211738815
- Part serial: 47G0065
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CABIN ALT AUTO 2 IN ROUTE, AUTO 1 WAS ALREADY  ON MEL          REMOVED AND REPLACED #2 AUTOMATIC PRESSURE  CONTROLER  REF AMM 21-31-2-4 OPS CHECK GOOD.
